# SDR OG52004F00002

- Difficulty date: October 7, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N283ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844025
- Engine: Lyc IO360A1A
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS82066X
- Condition: Worn
- Location: Lt Wing Attach
- Part time: 773 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION, WING ATTACH BOLT WAS FOUND TO BE LOOSE.   THIS SAME BOLT HAD BEEN REPLACED IAW EO  1 YEAR PRIOR.  AT THAT TEIM 3 OTHER AC IN OUR FLEET WERE SIMIALRLY REPAIRED.  MFG HAS BEEN CONTACTED AND IS WORKING ON REPAIR.  (GL21200500264)
